# SDR SWAA990167

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 3150 · Central Warning
- Part: Mcp
- Condition: Inop
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR RETURN WHEN MCP WENT INTO THE TEST MODE.  REMOVED AND REPLACED THE MCP AND THE SYSTEM CHECK OK.
